# SDR AALA20170215024

- Difficulty date: February 12, 2017
- Submitted: February 15, 2017
- Operation: Air carrier
- Aircraft: N867NN
- Make and model: Boeing 737823
- Aircraft serial: 40762
- Aircraft time: 18,914 hours, 7,468 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. CEILING EMERGENCY EXIT SIGN AT ROW 14 AFT TOP AREA IS CRACKED. REMOVED AND REPLACED EXIT SIGN IAW AMM 33-51-01. OPERATIONAL CHECK GOOD.
